# SDR IPXA2022042581448

- Difficulty date: April 11, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N101720
- Condition: Dented
- Location: Fs1520 Str25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT LOWER CARGO PIT FRAME AT FS 1520 BETWEEN STR 25R TO 26R HAS A DENT ON UPPER FLANGE OF FRAMEREPAIRED FRAME 1520 PER SRM 53-00-07-2R-5
